# SDR AALA20021169

- Difficulty date: August 16, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE LIGHTS AT SEAT 22H INOPERATIVE.  CLEANED EMERGENCY ESCAPE LIGHT CONNECTORS AT SEAT 22H. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
